# SDR 9717006642

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CRACK IN FRAME WEB AT STRINGER CUTOUT FS 460, STR 12R.  REPAIRED PER EA 66-120357.
